# SDR FXGA201905211975

- Difficulty date: May 21, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N967CE
- Make and model: Doug DC-9-83
- Aircraft serial: 49885
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NOSE COWL INLET LE RING HAS CRACK @ THE 9 O'CLOCK POSITION.  TO CUT OUT AND REPAIR DAMAGED RT ENGINE NOSE COWL INLET LE RING.  TO CUT OUT AND REPAIR DMAMAGED RT ENGINE NOSE COWL INLET LE RING IAW SRM 54-04A FIGURE 5.
